Lower bounds for approximations by low degree polynomials over Zm

N. Alon*, R. Beigel

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review

29 Scopus citations

Abstract

A Ramsey-theoretic argument is used to obtain the first lower bounds for approximations over Zm by nonlinear polynomials. Nonapproximability results imply the first known lower bounds on the top of MAJ · MODm · AND0(1) circuits that compute parity.

Original languageEnglish
Pages (from-to)184-187
Number of pages4
JournalProceedings of the Annual IEEE Conference on Computational Complexity
StatePublished - 2001
Event16th Annual IEEE Conference on Computational Complexity - Chicago, IL, United States
Duration: 18 Jun 200121 Jun 2001

Fingerprint

Dive into the research topics of 'Lower bounds for approximations by low degree polynomials over Zm'. Together they form a unique fingerprint.

Cite this